# SDR USAA920081999

- Difficulty date: October 8, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6062377 TIE CLIP CRACKED AT BS 400, S28L.  REPLACED TIE CLIP AT BS 400, S28L IAW B737 SRM 51-40-02 AND BOEING DRAWING NR 6546526.
